# SDR CALA2017081402673

- Difficulty date: August 12, 2017
- Submitted: August 14, 2017
- Operation: Air carrier
- Aircraft: N412UA
- Make and model: Airbus A320-232
- Aircraft serial: 465
- Aircraft time: 77,657 hours, 28,980 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Part number: D5323151520001
- Condition: Corroded
- Location: Frame 30-31
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO UNDER FLOOR AREA BET. FRAMES 30-31, STRINGER SPLICE 43L HAS CORROSION . REMOVED AND REPLACED THE STRINGER SPLICE IAW SRM 51-72-11. P.2.
